MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. MLX 300W XENON LIGHTSOURCE; N/A

INTEGRA LIFESCIENCES (IRELAND) LTD. MLX 300W XENON LIGHTSOURCE; N/A
Catalog Number 00MLX
Medical Device Problem Codes Break (1069); Smoking (1585); Intermittent Energy Output (4025)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that the mlx 300w xenon lightsource (00mlx) bracket inside the hold glass square was broken, was smoking through the front hole, was flickering, and had no light.There was no patient involvement; therefore, no injuries, deaths, or surgical delays were reported.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h4, h6, h11.The mlx 300w xenon lightsource (00mlx) was not returned for evaluation.The device history record (dhr) was reviewed, and no abnormalities related to the reported issue were observed.The 00mlx mlx 300w xenon lightsource was not returned for evaluation after three good faith attempts (gfes) were made.Failure analysis cannot be completed due to the lack of information received to perform a complete investigation.However, the probable root cause for the bracket inside the unit that holds the glass square for this 00mlx mlx 300w xenon lightsource being broken and smoking is damage caused by rough handling/environmental damage.The reported complaint could not be confirmed.If additional relevant information becomes available in the future, this complaint will be reopened and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
MLX 300W XENON LIGHTSOURCE
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23720824
Report Number3006697299-2025-00136
Device Sequence Number8532031
Product Code FCW
UDI-Device Identifier10381780168140
UDI-Public10381780168140
Combination Product (Y/N)N
PMA/510(K) Number
510K EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00MLX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/14/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown